Metrics

From
Are Parasitic Infections a Solution in the Treatment of Celiac Disease? by Anamaria Girbovan, Gabriel Samasca and Iulia Lupan International Journal of Celiac Disease. 2017, 5(3), 125-126 doi:10.12691/ijcd-5-3-10
Views
8388
Html 7512
Abstract 876
09 August 2017 (publication date) through 28 June 2022 *
13.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3720
PDF1140
Epub1048
XML1024
PPT0
Figures272
Tables236
Export: 3298
RIS978
BibTex1298
Endnote1022
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com